MathSciNet Relay Station
MathSciNet bibliographic data
MR1755825 (2001c:53113) 53D40 (57R58)
Schwarz, Matthias On the action spectrum for closed symplectically aspherical manifolds. Pacific J. Math. 193 (2000), no. 2, 419–461.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement